# SDR ASAA2013011293672

- Difficulty date: January 12, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED, BS 312-328, LBL 48.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
